Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 63, NWS Shreveport, LA

March 26, 2012Grant Parish, Natchitoches Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Mar 26, 2012, 6:42 AM CDT for Grant Parish, Natchitoches Parish, Winn Parish, Louisiana. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 26, 2012, 6:42 AM CDT (11:42 UTC)
Expired
Mar 31, 2012, 9:30 AM CDT
In force
5 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Grant Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WGUS44 KSHV 261142
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 AM CDT MON MAR 26 2012

LAC043-069-127-271142-
/O.NEW.KSHV.FL.W.0063.120326T1142Z-000000T0000Z/
/CLAL1.1.ER.000000T0000Z.120326T0800Z.000000T0000Z.NO/
642 AM CDT MON MAR 26 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK LAKE BAYOU AT CLARENCE LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  3 AM MONDAY THE STAGE WAS 107.2 FEET. 
* FLOOD STAGE IS 106 FEET. 

&&
 
LAT...LON 3203 9315 3191 9297 3194 9288 3184 9290 3184 9304

$$

19
4 follow-up statements
097 
WGUS84 KSHV 271606
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1106 AM CDT TUE MAR 27 2012

LAC043-069-127-281606-
/O.CON.KSHV.FL.W.0063.000000T0000Z-000000T0000Z/
/CLAL1.1.ER.000000T0000Z.120326T2200Z.000000T0000Z.NO/
1106 AM CDT TUE MAR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE BLACK LAKE BAYOU AT CLARENCE LOUISIANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7 AM TUESDAY THE STAGE WAS 107.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 106 FEET. 

&&
 
LAT...LON 3203 9315 3191 9297 3194 9288 3184 9290 3184 9304

$$
874 
WGUS84 KSHV 280023
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
723 PM CDT TUE MAR 27 2012

LAC043-069-127-290023-
/O.CON.KSHV.FL.W.0063.000000T0000Z-000000T0000Z/
/CLAL1.1.ER.000000T0000Z.120326T2200Z.000000T0000Z.NO/
723 PM CDT TUE MAR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE BLACK LAKE BAYOU AT CLARENCE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 PM TUESDAY THE STAGE WAS 106.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST.
* FLOOD STAGE IS 106.0 FEET. 
* FORECAST...A SLOW FALL IS IN PROGRESS...WITH LEVELS EXPECTED 
  TO BE BELOW FLOOD STAGE BY LATE WEEK.
&&
 
LAT...LON 3203 9315 3191 9297 3194 9288 3184 9290 3184 9304

$$
041 
WGUS84 KSHV 281358
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
858 AM CDT WED MAR 28 2012

LAC043-069-127-291358-
/O.CON.KSHV.FL.W.0063.000000T0000Z-000000T0000Z/
/CLAL1.1.ER.000000T0000Z.120326T2200Z.000000T0000Z.NO/
858 AM CDT WED MAR 28 2012

THE FLOOD WARNING CONTINUES FOR
  THE BLACK LAKE BAYOU AT CLARENCE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 106.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST.
* FLOOD STAGE IS 106.0 FEET. 
* FORECAST...A SLOW FALL IS IN PROGRESS...WITH LEVELS EXPECTED
TO BE BELOW FLOOD STAGE BY LATE WEEK.

&&
 
LAT...LON 3203 9315 3191 9297 3194 9288 3184 9290 3184 9304

$$
455 
WGUS84 KSHV 311430
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 AM CDT SAT MAR 31 2012

LAC043-069-127-311500-
/O.CAN.KSHV.FL.W.0063.000000T0000Z-120331T1430Z/
/CLAL1.1.ER.000000T0000Z.120326T2200Z.000000T0000Z.NO/
930 AM CDT SAT MAR 31 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK LAKE BAYOU AT CLARENCE.
* AT 7:00 AM SATURDAY THE STAGE WAS 104.9 FEET. 
* FLOOD STAGE IS 106.0 FEET. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 26, 3:30 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Mar 26, 3:30 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 AM CDT MON MAR 26 2012

.DISCUSSION...
STOUT UPPER RIDGING REMAINS SITUATED FROM TX N INTO SRN
SASKATCHEWAN/SRN MANITOBA THIS MORNING...PER THE MORNING WATER
VAPOR LOOP...ALTHOUGH A GRADUAL SHIFT E INTO THE MS VALLEY LATER
TODAY/TONIGHT IS EXPECTED AS THE CLOSED LOW OVER SRN CA EJECTS NE
AND OPENS ACROSS THE GREAT BASIN TODAY...AND INTO THE NRN PLAINS
TONIGHT. THIS WILL RESULT IN THE RIDGE FLATTENING BY TUESDAY...BUT
PERSISTING THROUGH LATE WEEK ACROSS THE GULF COAST STATES. SFC
HIGH PRESSURE IS ANCHORED THIS MORNING FROM THE MS VALLEY SW INTO
E TX...WITH THE SHORT TERM PROGS INDICATING THAT THIS RIDGE WILL
SLOWLY SHIFT E DURING THE NEXT 24 HOURS. THIS WILL RESULT IN AN
ERLY LOW LEVEL FLOW ACROSS MUCH OF THE REGION...WITH A SE FLOW
COMMENCING ACROSS E TX. LOW LEVEL MOISTURE RETURN WILL BE GRADUAL
THOUGH...AND TRULY WILL WAIT UNTIL TUESDAY ONCE A MORE SRLY FLOW
IS RE-ESTABLISHED AREAWIDE ON THE BACK SIDE OF THE RIDGE. THE
VISIBLE SATELLITE LOOP SUNDAY AFTERNOON DEPICTED A WEAK CU FIELD
ALONG THE MS VALLEY INTO SCNTRL AR/NE LA...WITH THE SHORT TERM
PROGS BACKING THIS MOISTURE W INTO THE REGION THIS AFTERNOON...WHICH WOULD
RESULT IN A CU FIELD DEVELOPING DURING PEAK HEATING. ANY CU FIELD
THAT DEVELOPS SHOULD QUICKLY DIMINISH WITH THE SETTING SUN THIS
EVENING...ALTHOUGH THIN CIRRUS WILL BEGIN SPREADING INTO THE
REGION FROM THE W OVERNIGHT. BNDRY LYR MOISTURE MODIFICATION WILL
CONTINUE THROUGH THE SHORT TERM...RESULTING IN A GRADUAL INCREASE
IN MIN TEMPS...WHILE PERSISTENCE SHOULD RULE FOR MAX TEMPS.

THE UPPER FLOW WILL BECOME INCREASINGLY DIRTY AND MORE PROGRESSIVE BY
MID TO LATE WEEK...WITH THE MEDIUM RANGE PROGS STILL SUGGESTING IN
THE DEVELOPMENT OF WEAK SHORTWAVE TROUGH NEAR THE TX BIG BEND
REGION EARLY THURSDAY...WHICH TRAVERSES E INTO CNTRL TX THURSDAY
EVENING...AND ACROSS THE REGION FRIDAY. FORCING WITH THE TROUGH
APPEARS AS IF IT WILL NOT BE PARTICULARLY STRONG...WITH SOME
GENERAL AGREEMENT AMONGST THE 00Z GFS/ECMWF/CANADIAN WITH AT LEAST
WIDELY SCT CONVECTION DEVELOPING MAINLY ALONG/S OF I-20 FRIDAY. ON
ITS HEELS WILL BE A SECOND SHORTWAVE THAT WILL DEVELOP NEAR THE
FOUR CORNERS REGION THURSDAY...WHICH WILL TRANSLATE E ACROSS THE
SRN PLAINS FRIDAY/FRIDAY NIGHT. THERE STILL IS SOME QUESTION IN
THE QUALITY OF MOISTURE AVAILABLE AHEAD OF THIS SECOND DISTURBANCE
AS THE MEDIUM RANGE PROGS VEER THE LOW LEVEL FLOW MORE
WSW...LIMITING THE GULF INFLOW N. THUS...WILL CONTINUE WITH SLIGHT
CHANCE POPS NEXT WEEKEND UNTIL THE PROGS ARE MORE CONSISTENT IN
TIMING/AVAILABLE MOISTURE. CONFIDENCE REMAINS LOW EVEN
AFTERWARDS...AS THE MODELS DIVERGE SIGNIFICANTLY IN THE UPPER AIR
PATTERN BY EARLY NEXT WEEK...WITH THE GFS SUGGESTING DEEP LONGWAVE
TROUGHING ACROSS THE W...WITH THE ECMWF QUITE THE OPPOSITE IN
DEVELOPING LARGE SCALE RIDGING FROM THE ROCKIES E INTO THE PLAINS.

PRELIMS TO FOLLOW BELOW...

15

&&

.AVIATION...
VFR SKC TO PREVAIL THROUGHOUT THE PD...AS HIGH PRESSURE CENTERED
OVHD...AT SFC AND ALOFT. ONLY POSSIBLE TRANSIENT MVFR PATCHY FOG AT
KELD AND KMLU TERMINAL AFTER 10Z AS DEW POINT DEPRESSIONS CURRENTLY
AROUND 3 DEGREES WITH EXCELLENT RADIATION COOLING. SAME STORY FOR
THESE TWO SITES IN LATE NIGHT HOURS MONDAY NIGHT. SFC WINDS E-SE
AROUND 5 KTS DURING AFTN HOURS...OTHERWISE LIGHT AND VRBL. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  59  85  61  84 /   0   0   0   0   0
MLU  82  57  84  61  84 /   0   0   0   0   0
DEQ  83  55  82  56  82 /   0   0   0   0   0
TXK  83  60  83  60  83 /   0   0   0   0   0
ELD  82  56  84  58  84 /   0   0   0   0   0
TYR  84  60  84  60  83 /   0   0   0   0   0
GGG  85  58  84  58  84 /   0   0   0   0   0
LFK  85  57  85  59  83 /   0   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15/07
Hazardous weather outlook, Mar 26, 5:46 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
546 AM CDT MON MAR 26 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-261700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
546 AM CDT MON MAR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

15

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.